# SDR HEEA080099

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: 214074104101
- Part serial: 324
- Condition: Malfunctioned
- Location: Dual Rate
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CHANNEL OF SCAS KICKS OFF LINE.
